MathSciNet Relay Station
MathSciNet bibliographic data
MR2863501 47H10 (54H25)
Aydi, Hassen; Postolache, Mihai; Shatanawi, Wasfi Coupled fixed point results for $(\psi,\phi)$-weakly contractive mappings in ordered $G$-metric spaces. Comput. Math. Appl. 63 (2012), no. 1, 298–309.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement